As it is Sunday, you can not contact your Dr. so I suggest you head to the ER:
"the first sign of any skin rash, no matter how mild;"
Keppra side effects
Get emergency medical help if you have signs of an allergic reaction to Keppra: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, depression, anxiety, panic attacks, trouble sleeping, or if you feel agitated, hostile, irritable, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have:
unusual changes in mood or behavior (unusual risk-taking behavior, being irritable or talkative);
confusion, hallucinations, loss of balance or coordination;
extreme drowsiness, feeling very weak or tired;
bruising, severe tingling, numbness, pain, muscle weakness;
problems with walking or movement;
""""the first sign of any skin rash, no matter how mild;""""
severe skin reaction--fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling; or
signs of infection--fever, swollen gums, painful mouth sores, pain when swallowing, skin sores, cold or flu symptoms, cough, trouble breathing.
Common Keppra side effects may include:
feeling aggressive or irritable;
loss of appetite;
stuffy nose; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am tapering off keppra I'm not sure if the approach is too abrubt. I have been on keppra xr for 2?
Posted 17 Jan 2011 • 1 answer
Posted 11 May 2012 • 1 answer
Posted 10 Feb 2013 • 1 answer
Posted 7 Jul 2013 • 1 answer
Posted 9 Oct 2014 • 1 answer